# SDR ASAA0080355

- Difficulty date: June 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK: DURING C CHECK CORROSION WAS FOUND ON FUSELAGE SKIN AND ANTENNA DOUBLER, FS 636 TO 655, LONGERON 29L TO 29R.  REMOVED CORRODED SECTION OF INNER SKIN AND ANTENNA DOUBLER. INSTALLED INTERNAL DOUBLER AND TRIPLER IAW ASA EA 5330-01430. INSTALLED ANTENNA DOUBLER IAW DC9 SRM 51-30-05, PG 12.
